Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charisma

Hydroquinone makes shallow scars even out?

Recommended Posts

I'm not sure what happened but I used the 8% hydroquinone 4% kojic 0.0025 % retinoic acid and 1% hydrocortisone prescription that my doctor gave me for about two months to have constant redness constant peeling constant burning which I already ranted about in my first post. Anyways for a week I have only been applying St. Ives Moisturizer to my face at night. All the dead skin seems to be peeling off the redness is fading my scars are very light pink and the shallow look to my skin has smoothed out amazingly. I have no idea what I should give credit to. Did the hydroquinone help do this or did my discontinuing with the usage of it do this? Whatever caused this I am really happy and I can tell now my face will be clear a few months from now so no dermabrasion necessary!

Share this post


Link to post
Share on other sites

That's good to hear! I think it was a combination of all of those things together into one potent force, to be honest. Retinoic acid will peel your face, and the hydronoquine maybe was used to lighten the redness.

Share this post


Link to post
Share on other sites

Hydroquinone is something you apply on your face to reduce the redness of scars and that's it. I've never used it and this is actually the first time I heard of it in conjunction with retinoic acid. I've heard some disturbing things about it, such as permanent changes in pigmentation and other skin maladies that leave the users upset they ever used the stuff in the first place. It works purely in a cosmetic sense and that's why I wouldn't recommend it; at least something like Retin-A will help your skin overall and help acne, while I doubt hydroquinone does anything but aggressively acts to fade red marks. Anyone else have a differing opinion? I'm not an expert on this stuff.....

Share this post


Link to post
Share on other sites

Well according to my doctor hydroquinone should only be used on lighter skinned individuals as it can cause pigmentation problems in people with darker skin as it is a bleaching agent my skin is extremely fair and sensitive so maybe thats why I have been having better results with it.

Share this post


Link to post
Share on other sites
Guest booshleeka

i give thumbs down for hydroquinone. I'm a light skinned asian(chinese). I've applied 2% hydroquinoe mostly to my cheeks where most of my reddish/brown scars are. But instead of lightening my scars, it seems to to lightening the unscarred areas, and doing nothing to the color of the scars themselves(maybe even darkening them) making my scars stand out even more. I'm going to discontiunue my use of it .

Share this post


Link to post
Share on other sites

It doesn't matter if you're light skinned, its a bleaching agent so its for white skin because if u use it on other skin tones it will cause discoloration problems which is why many people have had problems with it. I've discontinued using it as well because like I said in another post its too drying and makes my cheeks really red and than I can't put my makeup on properly.

Share this post


Link to post
Share on other sites

Don't mean to put a dampner on things but i heard somewhere that hydroquinone can be cancerous which really isn't worth the risk in my opinion so i'd do some proper research first if i were you mate.

Share this post


Link to post
Share on other sites

Don't mean to put a dampner on things but i heard somewhere that hydroquinone can be cancerous which really isn't worth the risk in my opinion so i'd do some proper research first if i were you mate.

Share this post


Link to post
Share on other sites

I don't think my doctor would have prescribed it to me if that was the case he's been my doctor since I was three and he never mentioned anything about it either way like I said I discontinued using it and my face looks much better than before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×